# SDR UPS96421714

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 440/475/500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  SEAT TRACK LBL 11.33 IS CORRODED AT BS 440, 475 AND 500.   DAMAGE EXCEEDED ALLOWABLE LIMITS IAW SRM 53-10-01.  REPLACED SEAT TRACK PARTLY FROM BS 390 TO BS 520 IAW SRM 51-30-02.
